Open Access
2010 COMMON FIXED POINT THEOREMS OF GENERALIZED CONTRACTION, ZAMFIRESCU PAIR OF MAPS IN CONE METRIC SPACES
G.V.R. Babu, G.N. Alemayehu, K.N.V.V. Vara Prasad
Author Affiliations +
Albanian J. Math. 4(1): 19-29 (2010). DOI: 10.51286/albjm/1280191209

Abstract

We prove the existence of common fixed points of a generalized contraction / Zamfirescu pair of maps in a complete cone metric space. Our results generalize the results of Huang anf Zhang [L-G. Huang, X. Zhang: Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332 (2007) 1468–1476] and extend the results of Rezapour and Hamlbarani [Sh. Rezapour, R. Hamlbarani: Some notes on the paper “Cone metric spaces and fixed point theorems of contractive mappings”, J. Math. Anal. Appl. 345 (2008) 719–724].

Citation

Download Citation

G.V.R. Babu. G.N. Alemayehu. K.N.V.V. Vara Prasad. "COMMON FIXED POINT THEOREMS OF GENERALIZED CONTRACTION, ZAMFIRESCU PAIR OF MAPS IN CONE METRIC SPACES." Albanian J. Math. 4 (1) 19 - 29, 2010. https://doi.org/10.51286/albjm/1280191209

Information

Published: 2010
First available in Project Euclid: 14 July 2023

Digital Object Identifier: 10.51286/albjm/1280191209

Subjects:
Primary: 47H10 , 54H25 , ‎55M20

Keywords: common fixed points , ‎cone metric spaces , generalized contraction pair , Zamfirescu pair

Rights: Copyright © 2010 Research Institute of Science and Technology (RISAT)

Vol.4 • No. 1 • 2010
Back to Top